# SDR AALA20012056

- Difficulty date: November 11, 2001
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SJC - FLT 2464 - EN ROUTE SJC-DFW, DETECTED ELECTRICAL BURNING SMELL IN CABIN AND COCKPIT.  RETURNED SJC AND LANDED WITHOUT FURTHER INCIDENT.  RAN BOTH ENGINES.  NO ODOR OR SMOKE NOTED.  REPLACED COALESCER BAGS AS A PRECAUTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
